Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Remark on Normal Varieties

H. T. Muhly
Annals of Mathematics
Second Series, Vol. 42, No. 4 (Oct., 1941), pp. 921-925
Published by: Annals of Mathematics
DOI: 10.2307/1968773
Stable URL: http://www.jstor.org/stable/1968773
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Remark on Normal Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923
  • Thumbnail: Page 
924
    924
  • Thumbnail: Page 
925
    925